Local and global cyclicity in free semigroups. Holub, Š. Theoret. Comput. Sci., 262(1-2):25--36, 2001.
Local and global cyclicity in free semigroups [link]Paper  doi  bibtex   
@Article{MR1836209,
  author     = {Holub, {\v{S}}t{\v{e}}p{\'a}n},
  title      = {Local and global cyclicity in free semigroups},
  journal    = {Theoret. Comput. Sci.},
  year       = {2001},
  volume     = {262},
  number     = {1-2},
  pages      = {25--36},
  issn       = {0304-3975},
  coden      = {TCSDI},
  doi        = {10.1016/S0304-3975(00)00156-0},
  fjournal   = {Theoretical Computer Science},
  mrclass    = {68R15 (20M05)},
  mrnumber   = {1836209 (2002d:68088)},
  mrreviewer = {Dong Yang Long},
  url        = {http://dx.doi.org/10.1016/S0304-3975(00)00156-0},
}
Downloads: 0